Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2015 | Journal Article | IST-REx-ID: 2014 | OA
A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7. Elsevier, pp. 57–72, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547 | OA
F. Mohammadi and S. Moradi, “Resolution of unmixed bipartite graphs,” Bulletin of the Korean Mathematical Society, vol. 52, no. 3. Korean Mathematical Society, pp. 977–986, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579 | OA
C. Brooks, A. Martin del Campo Sanchez, and F. Sottile, “Galois groups of Schubert problems of lines are at least alternating,” Transactions of the American Mathematical Society, vol. 367, no. 6. American Mathematical Society, pp. 4183–4206, 2015.
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 1911
A. Engström and P. Noren, “Tverberg’s Theorem and Graph Coloring,” Discrete & Computational Geometry, vol. 51, no. 1. Springer, pp. 207–220, 2014.
View | DOI
 
2014 | Other Publication | IST-REx-ID: 2007 | OA
A. Klimova and T. Rudas, gIPFrm: Generalized iterative proportional fitting for relational models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 

Search

Filter Publications